# SDR GR4R220160919001

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 9,744 hours, 4,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1159B413803
- Part serial: 1521
- Condition: Cracked
- Location: Fuselage
- Part time: 9,744 hours, 4,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSING, FLOORBOARDS FOUND CRACK IN LIGHTNING HOLE AT FS 512 UNDER FLOORBOARD 56 MARKED WITH RED STREAMER.
